An exponential-family multidimensional scaling mixture methodology

Wedel, Michel, Bo, Wan . Journal of Business & Economic Statistics 1996. 14 :447-459

Locate this article in:

Bibtex

@article{CIS-133783,
  Author = {Wedel, Michel and Bo, Wan},
  Title = {An exponential-family multidimensional scaling mixture methodology},
  Journal = {Journal of Business & Economic Statistics},
  Volume = {14},
  Year = {1996},
  Pages = {447--459},
  Keywords = {Maximum likelihood, Robustness, EM algorithm, Unfolding, Concomitant variable model}
}

Similar articles